# SDR JJBA20241223047

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 47,068 hours, 31,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT ROW AFT EXIT SIGN INOPERATIVE. REMOVED AND REPLACED EXIT MARKING ASSEMBLY. OPS CHECK FAILED. REINSTALLED ORIGINAL ASSEMBLY AND REMOVED AND REPLACED #5. OPS CHECK SAT.
